# SDR CA001129015

- Difficulty date: November 12, 2000
- Submitted: January 19, 2001
- Operation: General aviation
- Make and model: Cndair CL6002B19
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Bpsu
- Part number: 855D1009
- Condition: Failed
- Location: Right
- Stage of operation: AP
- How discovered: O
- Nature of condition: F, J
- Precautionary procedure: O

## Discrepancy

(CAN) ON APPROACH, CREW SELECTED FLAP 8 DEGREES AND FLAP FAIL. CAUTION MESSAGE SHOWN ON EICAS.A/C DIVERTED DUE TO WEATHER AND 0 FLAP LANDING PERFORMED UNEVENTFUL.MAINTENANCE REPLACED RT BPSU AS PER AMM AND A/C RETURNED INTO SERVICE.
